cnrs   Université de Toulouse
With cedram.org

Table of contents for this issue | Next article
Dominique Azé; Jean-Paul Penot
Uniformly convex and uniformly smooth convex functions
Annales de la faculté des sciences de Toulouse Sér. 6, 4 no. 4 (1995), p. 705-730, doi: 10.5802/afst.809
Article PDF | Reviews MR 1623472 | Zbl 0870.49010

Bibliography

[1] Asplund (E.) .— Fréchet Differentiability of convex functions, Acta Matematica 121 (1967), pp. 31-47.  MR 231199 |  Zbl 0162.17501
[2] Asplund (E.) .— Positivity of duality mappings, Bull. Am. Math. Soc. 73 (1967), pp. 200-203. Article |  MR 206663 |  Zbl 0149.36202
[3] Asplund (E.) and Rockafellar (R.T.) .— Gradients of convex functions, Trans. Am. Math. Soc. 139 (1969), pp. 443-467.  MR 240621 |  Zbl 0181.41901
[4] Attouch (H.) and Wets (R.J.-B.) .— A quantitative approach via epigraphic distances to stability of strong local minimizers, Technical report No 87-01, Univ. of Perpignan (1987).
[5] Aubin (J.-P.) and Ekeland (I.) .— Nonlinear applied analysis, J. Wiley, New York (1984).  MR 749753 |  Zbl 0641.47066
[6] Auslender (A.) .— Optimisation — Méthodes numériques, Masson, Paris (1976).  MR 441204 |  Zbl 0326.90057
[7] Beauzamy (B.) .— Introduction to Banach spaces and their geometry, Mathematical Studies 68, North-Holland, Amsterdam (1982).  MR 670943 |  Zbl 0491.46014
[8] Bishop (E.) and Phelps (R.R.) .— The support functionals of a convex set, In Convexity edited by P. Klee, Proc. Symp. Pure Math. 7, Am. Math. Soc. Providence (1963), pp. 27-35.  MR 154092 |  Zbl 0149.08601
[9] Bröndsted (A.) and Rockafellar (R.T.) .— On the subdifferentiability of convex functions, Proc. Am. Math. Soc. 16 (1965), pp. 605-611.  MR 178103 |  Zbl 0141.11801
[10] Browder (F.E.) .— Problèmes non linéaires, Presses de l'Université de Montréal 15 (1966).  Zbl 0153.17302
[11] Bynum (J.C.) .— Characterizations of uniform convexity, Pac. J. Math. 38, No 3 (1971), pp. 577-581. Article |  MR 305034 |  Zbl 0229.46019
[12] Ciarlet (P.G.) .- Introduction à l'analyse numérique matricielle et à l'optimisation, Masson, Paris (1982).  MR 680778 |  Zbl 0488.65001
[13] Cioranescu (I.) .— Duality mappings in the nonlinear functional analysis, Ed. Acad. R.S.R., Bucharest (1974) (in Romanian).  MR 383157
[14] Diestel (J.) .— Geometry of Banach spaces, selected topics, Lecture Notes in Mathematics 485, Springer, Berlin (1975).  MR 461094 |  Zbl 0307.46009
[15] Donchev (A.L.) .— Perturbations, approximations and sensitivity analysis of optimal control systems, Springer Lecture Notes in Control 52 (1984).  MR 790847 |  Zbl 0512.49001
[16] Dunn (J.C.) .— Convexity, monotonicity and gradient processes in Hilbert spaces, J. Math. Anal. Appl. 53 (1976), pp. 145-158.  MR 388176 |  Zbl 0321.49025
[17] Ekeland (I.) .— Two results in convex analysis, in "Optimization and related fields", Ed. by R. Conti, E. de Giorgi and F. Giannessi, Lecture Notes in Mathematics 1190, Springer Berlin (1986).  MR 858352 |  Zbl 0589.49007
[18] Figiel (T.) .— On the moduli of convexity and smoothness, Stud. Math. 56 (1976), pp. 121-155.  MR 425581 |  Zbl 0344.46052
[19] Jeyakumar (V.) . — On subgradient duality with strong and weak convex functions, J. Austr. Math. Soc. 40, Ser. A (1986), 143-152.  MR 817834 |  Zbl 0598.90094
[20] Jeyakumar (V.) . — p-convexity and second order duality, Util. Math. 29 (1986), pp. 71-85.  MR 846192 |  Zbl 0557.90080
[21] Karmanov (V.) .— Programmation Mathématique, French translation, Mir, Moscow (1975).  Zbl 0379.90068
[22] Levitin (E.) and Poljak (B.), .— Minimization methods in the presence of constraints, Z. Vycisl. Mat. i. Fiz. 6, No 5 (1966), pp. 787-823.  MR 211590 |  Zbl 0184.38902
[23] Levitin (E.) and Poljak (B.) .— Convergence of minimizing sequences in conditional extremum problems, Sov. Math. Dokl. 7 (1967), pp. 764-767.  MR 199016 |  Zbl 0161.07002
[24] Lucchetti (R.) and Patrone (F.) .— Hadamard and Tyhonov well-posedness of a certain class of convex functions, J. Math. Anal. Appl. 88 (1982), pp. 204-215.  MR 661413 |  Zbl 0487.49013
[25] Lyubich (Y.) and Maistrovski (G.) .— The general theory of relaxation processes for convex functionals, Russ. Math. Surv. 25 (1970), pp. 57-117.  Zbl 0207.45001
[26] Milman (V.D.) .— A certain transformation of convex functions and a duality of the β and δ characteristics of a β space, Dokl. Akad. Nauk. SSSR 187 (1969), pp. 33-45.  MR 256138 |  Zbl 0188.43503
[27] Psenitchny (B.) and Daniline (Y.) .— Méthodes numériques dans les problèmes d'extremum, French translation, Mir, Moskow (1975).
[28] Penot (J.-P.) .— Metric regularity, openness and Lipschitzian behaviour of multifunctions, Nonlinear Anal. Theory Methods Appl. 13, No 6 (1989), pp. 629-643.  MR 998509 |  Zbl 0687.54015
[29] Penot (J.-P.) and Volle (V.) .— Inversion of real valued functions and applications, Z.O.R. Methods and Models of Operations Research 34 (1990), pp. 117-141.  MR 1045821 |  Zbl 0718.49012
[30] Penot (J.-P.) and Volle (M.) .— On strongly convex and paraconvex dualities, in "Generalized Convexity and Fractional Programming with Economics Applications", Proc. Pisa. Italy (1988), A. Cambini et al. Eds. Lecture Notes in Economics and Mathematical Systems 345, Springer Verlag Berlin (1990), pp. 198-218.  MR 1117933 |  Zbl 0701.49038
[31] Poljak (B.) . — Existence theorems and convergence of minimizing sequences in extremum problems with restrictions, Sov. Math. Dokl. 7 (1967), pp. 72-75.  MR 198307 |  Zbl 0171.09501
[32] Prüss (J.) . — A Characterization of uniform convexity and application to accretive operators, Hiroshima Math. J. 11 (1981), pp. 229-234.  MR 620534 |  Zbl 0464.47035
[33] Roberts (A.W.) and Varberg (D.) .— Convex functions, Academic Press, New York (1973).  MR 442824 |  Zbl 0271.26009
[34] Rockafellar (R.T.) .- Monotone operators and the proximal point algorithm, SIAM J. Control Opt. 14 (1976), pp. 877-898.  MR 410483 |  Zbl 0358.90053
[35] Šmulyan (V.L.) .— Sur la dérivabilité de la norme dans l'espace de Banach, Dokl. Acad. Naukl. SSSR, 27 (1940), pp. 643-648.  MR 2704 |  Zbl 0023.32604
[36] Vial (J.P.) .— Strong convexity of sets and functions, J. Math. Econ. 9 (1982) pp. 187-205.  MR 637263 |  Zbl 0479.52005
[37] Vial (J.-P.) .— Strong and weak convexity of sets and functions, Math. Oper. Res. 8 (1983), pp. 231-259.  MR 707055 |  Zbl 0526.90077
[38] Vladimirov (A.A.), Nesterov (Yu E.) and Chekanov (Yu N.) .— On uniformly convex functionals, Vest. Mosk. Univ. 3, Ser. XV (1978), pp. 12-23.  MR 516874 |  Zbl 0442.47046
[39] Vladimirov (A.A.), Nesterov (Yu E.) and Chekanov (Yu N.) .— On uniformly quasi-convex functionals, Vest. Mosk. Univ. 4, Ser. XV (1978), pp. 18-27.  MR 525130 |  Zbl 0453.47047
[40] Volle (M.) Personal communication.
[41] Zalinescu (C.) .— On uniformly convex functions, J. Math. Anal. Appl. 95 (1983), pp. 344-374.  MR 716088 |  Zbl 0519.49010
[42] Zolezzi (T.) .— On equiwellset minimum problems, Appl. Math. Optimization 4 (1978), pp. 209-223.  MR 493627 |  Zbl 0381.90105
Search for an article
Search within the site
top